# SDR UALA2013061304066

- Difficulty date: June 12, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,301 hours, 18,209 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE L/E SLAT TO BODY FAIRING SEAL MISSING 6 INCHES.  REPLACED SEAL ON LT LEADING EDGE SLAT TO BODY FAIRING.
